# SDR SWAA2022111563170

- Difficulty date: October 21, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 26,704 hours, 12,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RT FLOOR TO SIDEWALL SUPPORT PLATE CORRODED BS 500A-500I, RBL 24.5, WL156.   EVALUATED CORROSION, FOUND DEEPEST LOCATION AT BS 500E+10,  FOUND 0.015 REMOVED FROM ORIG 0.040 AND FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2.  FABRICATED A REPAIR.  LOCATED, DRILLED, TAPERED SHIMS.  APPLIED CHEMICAL CONVERSION IAW SRM 53-00-53-2R-5, & EA M-22-153-01550.   PRIMED & ASSEMBLED THE REPAIR IAW SRM 53-00-53-2R-5 AND EA M-22-153-1550. INSTALLED THE REPAIR IAW SRM 53-00-53-2R-5 & EA M-22-153-01550, TO STEP 9.
